Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Cannarsa - G. Da Prato - G. Metafune - D. Pallara

Maximal regularity for gradient systems with boundary degeneracy

created by pallara on 03 Jan 2015
modified on 18 May 2015

[BibTeX]

Published Paper

Inserted: 3 jan 2015
Last Updated: 18 may 2015

Journal: Rend. Acc. Lincei
Volume: 26
Pages: 135-149
Year: 2015
Links: p


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1